# SDR AWXA200300062

- Difficulty date: January 8, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,506 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF CREASE BEAM AT FORWARD EDGE OF RT AFT SERVICE DOOR ENTRANCE AT RT AFT LAVATORY ATTACH STUD, FR 66, STR 23 RT. MAINTENANCE FOUND CORROSION TO BE BEYOND ALLOWABLE LIMITS WITH 100 PERCENT MATERIAL LOSS AT ATTACHMENT HOLE; REMOVED DAMAGED SECTION OF CREASE BEAM; FABRICATED 2 EACH REPAIR ANGLES AND A FILLER; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, PG. 103, FIG. 101, PG. 202-204, 209-210, FIG. 201.
